# SDR DHL2005784507

- Difficulty date: May 16, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FORE FLAP OUTBD END IS GOUGED BY LONG SCREW, WBL 240.  FOUND AREA OUT OF LIMITS.  REPAIRED IAW SRM.
